Jackknife Replication Variance Estimation of Population Total Under Systematic Sampling With Varying Probabilities
Journal Title: Matrix Science Mathematic | Matriks Sains Matematik (MSMK) - Year 2017, Vol 1, Issue 1
Abstract
Systematic sampling with probability proportional to size either randomized or non-randomized, has been used in a number of large scale household survey. Even this sampling technique has been widely used in forestry for the estimation of volume of timber. So in this paper general class of estimators has been developed for estimating population total using multi-auxiliary variables under Horvitz and Thompson estimator for systematic sampling. The expressions of bias and mean square error derived up to first order approximation along with the Jackknife replication variance estimation. The detailed simulation study has also been carried using madow systematic sampling procedure.
Authors and Affiliations
Khadija Fatima, Zahoor Ahmed, Abeeda Fatima
STABILITY ANALYSIS OF PERIODIC AND ALMOST-PERIODIC DISCRETE SWITCHED LINEAR SYSTEM
This article shows a connection between the boundedness and uniform exponential stability of linear discrete switched system in the space of periodic and almost-periodic sequences. Comprehensively, we prove that a linear...
Generalized Bi-ideal of Ordered Semigroup Related to Intuitionistic Fuzzy Point
Intuitionistic fuzzy generalized bi-ideals play an important role in the study of ordered semigroups. In this paper, we try obtain more general form of intuitionistic fuzzy generalized bi-ideal of an ordered semigroup. T...
SOME CONTRIBUTION OF SOFT PRE-OPEN SETS TO SOFT W-HAUSDORFF SPACE IN SOFT TOPOLOGICAL SPACES
In this article the notion of soft W-Hausdorf or soft W-𝑇2 structure in soft topological spaces is proclaimed with respect to soft pre-open sets while using the ordinary points of Soft Topology. That’s is why it is named...
EXISTENCE RESULTS TO A CLASS OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS
This article is devoted to the study of existence results to a class of boundary value problems for hybrid fractional differential equations. A couple of hybrid fixed point theorems for the sum of three operators are use...
Investigating at Least One Solution to a Systems of Multi-Points Boundary Value Problems
Current article is concerned with the investigating a coupled systems of boundary value problems(BVPs) of fractional order differential equations(FDEs). By means of classical fixed point theorems, we prove the existence...